Translator Disclaimer
2012 Regularized Mixed Variational-Like Inequalities
Muhammad Aslam Noor, Khalida Inayat Noor, Saira Zainab, Eisa Al-Said
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/863450

Abstract

We use auxiliary principle technique coupled with iterative regularization method to suggest and analyze some new iterative methods for solving mixed variational-like inequalities. The convergence analysis of these new iterative schemes is considered under some suitable conditions. Some special cases are also discussed. Our method of proofs is very simple as compared with other methods. Our results represent a significant refinement of the previously known results.

Citation

Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. Saira Zainab. Eisa Al-Said. "Regularized Mixed Variational-Like Inequalities." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/863450

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.49024
MathSciNet: MR2880864
Digital Object Identifier: 10.1155/2012/863450

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top